Schrödinger uncertainty relation for the monotone triple skew information

Chul Ki Ko, Hyun Jae Yoo

Research output: Contribution to journalArticle

Abstract

We get a Schrödinger uncertainty relation for the monotone triple skew information which was introduced by Yanagi and Kajihara. This information extends the monotone pair skew information as well as Wigner-Yanase-Dyson skew information.

Original languageEnglish
Pages (from-to)243-251
Number of pages9
JournalBulletin of the Korean Mathematical Society
Volume54
Issue number1
DOIs
Publication statusPublished - 2017 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this